MAUDE Adverse Event Report: NEOORTHO PRODUTOS ORTOP[?]DICOS S/A NEOFIX; 900.927 - 8 HOLES 1.5 STRAIGHT PLATE

NEOORTHO PRODUTOS ORTOP[?]DICOS S/A NEOFIX; 900.927 - 8 HOLES 1.5 STRAIGHT PLATE
Model Number 900.927
Medical Device Problem Codes Fracture (1260); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 03/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It can be concluded that the product has gone through all stages of production and inspection and that the results of inspections and tests demonstrate that the product in the level of safety and effectiveness of the project.Also, it is possible to verify that during the use of the product, the plate was exposed to a loading situation different from the planned one, which caused the anticipated fracture of the material of the plate (absence of screws for fixation of the bone fracture).The unsuitable method of implant application had or contributed to a failure.
 
Event or Problem Description
Plate breakage 900.927, lot 3654981, 30 days after its implantation.Patient: (b)(6) years old - with proximal flange fracture of the 4th finger of the right hand, operated on (b)(6) 2017 and progress to plate breakage.Plate replacement surgery on (b)(6) 2017.Other devices used: 903,240 lot 3663832; 923.008 lot 3663802; 923.009 lot 3616173.

Brand Name
NEOFIX
Common Device Name
900.927 - 8 HOLES 1.5 STRAIGHT PLATE
Manufacturer (Section D)
NEOORTHO PRODUTOS ORTOP[?]DICOS S/A
angelo domingos durigan, 607
curitiba, paran[?] 82025 -100
BR  82025-100
MDR Report Key6541984
Report Number3009158523-2017-00002
Device Sequence Number71097
Product Code HRS
UDI-Device Identifier07899893204038
UDI-Public07899893204038
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K142419
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900.927
Device Catalogue Number900.927
Device Lot Number3654981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2017
Initial Report FDA Received Date05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight57